Authors

Birgit Jacob, Julia T. Kaiser

Citation

  • Journal: Journal of Evolution Equations
  • Year: 2019
  • Volume: 19
  • Issue: 1
  • Pages: 91–109
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00028-018-0470-2

BibTeX

@article{Jacob_2018,
  title={{Well-posedness of systems of 1-D hyperbolic partial differential equations}},
  volume={19},
  ISSN={1424-3202},
  DOI={10.1007/s00028-018-0470-2},
  number={1},
  journal={Journal of Evolution Equations},
  publisher={Springer Science and Business Media LLC},
  author={Jacob, Birgit and Kaiser, Julia T.},
  year={2018},
  pages={91--109}
}

Download the bib file

References